# SDR DL757970451

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: On Fire
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

ON TAXI INTO JAN RAMP...RT MAIN GEAR LEFT REAR BRAKE CAUGHT ON FIRE.  CONTRACT MTC INSPECTED WHEEL AND BRAKE, CLEANED OFF EXCESS GREASE, JACKED AND SPUN WHEEL AND ALL CHECKS GOOD.
